Nesovpadenie âzykovoj i logičeskoj kategorii količestva v russkom i vengerskom âzykah

Pete, István: Nesovpadenie âzykovoj i logičeskoj kategorii količestva v russkom i vengerskom âzykah. Dissertationes slavicae, (14). pp. 147-163.(1981)

[img] Cikk, tanulmány, mű
dissert_slav_014_147-163.pdf

Download (928kB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae
Date: 1981
Volume: 14
Page Range: pp. 147-163
ISSN: 0586-3732
Language: orosz
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr.: 163. p.
Date Deposited: 2016. Oct. 15. 07:06
Last Modified: 2016. Oct. 15. 07:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/793

Actions (login required)

View Item View Item